# SDR SWAA2012120410215

- Difficulty date: December 2, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 86,216 hours, 48,827 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 6550820
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON - INNER & OUTER SKINS CRACKED AT ACCESS PANEL 5727L (O/B AFT CORNER).  VERIFIED WITH HFEC.  INSPECTED AND STOP DRILLED CRACK PER EA 1-354-1518.
